Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I take the red dawn vector shot for about 5

I take the red dawn vector shot for about 5 years now on and off with no real side effects. Was trying to figure out if they are safe or not. They contain synephrine hydrochloride l theanine. 4amino 3 phenylbutanoic acid. 5 hydroxytryptophane and gamma aminobutyric acid
Thu, 18 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My name is Lucas and I have been taking a herbal suppplement called Red Dawn X Sleepwalkers. The pills are supposed to give you energy and relaxation. I am also taking 8 mgs a day of Subutex. I have been taking the medicine for several months and I recently tried to stop taking them and I am not able to sleep and I am getting very anxious.The pill have 30 mgs of vit b1, 42 mgs of vit b2, 102 mgs b6, and 3294 mgs of phenibut, caffeine, and GABA. I am worried that I have done damage to my body by taking too much of this medicine and I am worried that it was reacting with my subutex and now I am withdrawing from one or both of them. I am still taking 1 8 mg or subutex a day. Please help..

doctor1 MD

hi my name is dawn i was on the depo shot for 3yrs 1997-2000 after i stop the shot i didnt have a period for the next 4yrs so i went 7 years with out a period then in 2004 i had a period but i hurt so bad on my left side during my period and down to my left knee. not to mention i havent got pregnant since then and its been 16yrs can u tell me what is going on please

doctor1 MD

I had a cortisone shot in my right hip (bursa) yesterday and this evening I developed redness on my face that spread to my ears and also have a headache. I have allergies and have had cortisone shots before without reaction; I have taken 75 mg of Benadryl but still feel funny and am afraid to go to sleep. My face is still flushed and my right ear is still red, should I go to the ER and how long does the cortisone stay in my system?

Loading Online Doctors....